# SDR UIEA2015072900384

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,797 hours, 16,440 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BN10B5N
- Part serial: NSN
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TANK FUELING VALVE V20, CONNECTOR D1618 BROKEN.  REPLACED LEFT MAIN TANK FUELING CONTROLLER SHUT OFF VALVE CONNECTOR D1618 IAW SWPM 20-61-11 & WDM 28-21-13.  OPERATIONS TESTED OK IAW AMM 28-21-12.
